# SDR ASAA2017051520764

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,638 hours, 12,205 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE LUBRICATION. FOUND ALL 24 EACH FAN BLADE SHIMS WORN TO BASE METAL. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SHIMS ON THE NR 2 ENG REF T/C 78472002.
